# SDR 2022F00456

- Difficulty date: November 11, 2022
- Submitted: November 11, 2022
- Operation: General aviation
- Aircraft: N703KW
- Make and model: Boeing 767336
- Aircraft serial: 24343
- Aircraft time: 61,646 hours, 35,372 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Faulted
- Location: L1 Door
- Part time: 61,646 hours, 35,372 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN L1 DOOR WAS CLOSED, DOOR WARNING LIGHT DID NOT GO OUT .
